# SDR FOTR20180118001

- Difficulty date: January 18, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N688AA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25730
- Aircraft time: 82,310 hours, 22,964 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511213
- Condition: Corroded
- Location: Bs 365
- Part time: 82,310 hours, 22,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 365.25,  RBL 65.25 FLOORBEAM IS CORRODED.
